# SDR QXEA2008120401215

- Difficulty date: November 25, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 12,402 hours, 11,792 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Filter
- Part number: 8211661
- Condition: Malfunctioned
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - ON CLIMB BOTH ENGINE FLUX 3.  FLUX WAS INDEPENDENT FOR EACH ENGINE.  WHEN POWER PULLED OUT OF DETENT FLUX 1-2 PERCENT OF SET POWER.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  REPLACED BOTH ENG NR 1 AND NR 2 PRECOOLER FILTERS IAW AMM TASK 36-11-31-000-802 AND 36-11-31-400-802.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
